# SDR SWIA201231275

- Difficulty date: July 5, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 25,156 hours, 20,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT OVERWING EMERGENCY LIGHT IS OUT.  (SERVICE)  LIGHT WORKED AFTER EMERGENCY LIGHT BATTERY PACK WAS CHARGED.
